# SDR FDEA202510121972

- Difficulty date: October 12, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74142
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOCATED BETWEEN OUTBOARD TRAILING EDGE ISLAND AND RIGHT HAND   OUTBOARD AILERON, OUTBOARD TRAILING EDGE LOWER CAP XORS 1048 FOUND CORRODED.  CORROSION REMOVED & FOUND EXCEEDED LIMIT IAW SRM 57-00-01-1A ALLOWABLE DAMAGE 1.  REAR SPAR LOWER CAP CARRIED OUT SECTIONAL REPAIR AS IAW SRM 57-20-10-2R, REPAIR 1, FIGURE 201. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
